# SDR HEEA0011691

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 124043
- Condition: Sticking
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE NEEDLE STICKING.
